Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sackyourboss

Member
  • Posts

    36
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Um there is a 90% chance that you will not relapse? Isn't that reassuring enough? What do you expect? A guarantee? Btw it is pretty annoying when you spend your time replying to someones post and it is totally ignored. Get a grip!
  2. I am on my second course and have been for about 3 weeks and I am already seeing improvement. It seems to be working a lot faster than it did the first time, though I guess I will still have to see how I go. My acne is not that bad second time around either. I remember having to wait awhile to see results on my first course, but it eventually cleared.
  3. I have just started a second course. My derm said that it comes back for about 10% of people. Lucky me . It didn't come back as bad, and I was clear for 2 years. Btw apparently it keeps working for awhile after you finish your course so if you haven't finished your course yet I wouldn't worry. In the two years that I was clear I got the occasional pimple. It was only recently that I had a breakout. It was/is only in one area, but was enough to be put on a second course. Hopefully this will do th
  4. Yeah, but there is also less chance of it being successful. I think you need to determine the maximum amount you can tolerate and go with that. I would be taking the derms advice though...
  5. I agree with the previous poster. Apparently the higher dose you take the less chance there is that it will return. I am also starting a second course, just took my 'first' pill today. I am starting with 40mg then alternating 40/60mg. It was kind of stressful having it come back, though it did not come back as bad as it was at first. Good luck.
  6. This is a concern. It wasn't the beer. I can't believe she would have said this.
  7. Yes, go on it. You will be fine. I also took roaccutane whilst studying and I still went really well. Try not to worry too much, just look after your skin and focus on your work. You will be thankful in the long run.
  8. Thats great to hear. I also spoke to someone at my work who said the same thing. She had been off of it for over 10 years and her skin was perfect. I took it and so far so good. I am glad I took it.
  9. There is no need to be judgemental. What I think this person is trying to say is that their hair is growing back. This is a good thing, and I think alot of people would appreciate the post.
  10. Yes, it is normal for it to take a long time to kick in. This happened to me, and I am now clear. Mine did really not start clearing until the last month. Hang in there, it will be worth it in the end.
  11. This happens to lots of people as a side effect of the drug. Your skin is dry and that is why it is scabbing. Hang in there - it will work. The scabs will go away. I would not recommend stopping the treatment.
  12. This happens to lots of people as a side effect of the drug. Your skin is dry and that is why it is scabbing. Hang in there - it will work. The scabs will go away. I would not recommend stopping the treatment.
  13. I agree with Hamburglers post. I think you definitely made the right decision. Stick with it and you should be clear in no time. Accutane works.
×